# SDR CA141006019

- Difficulty date: May 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 10 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) RADIO TUNING SYSTEM APPLICATION (RTSA) INSTABLE AND UNSUABLE WHEN FLYING.
